Three years back, I had headache and head numbness for few days. I consulted a doctor and got a thyroid test done. That time my TSH was 3.7 and he prescribed me Thyronorm 25 mcg. He told me to discontinue it when my TSH level comes back to 1.5. Now, for around 11 months I am having body pain, hand numbness, dry and itchy skin, hair fall, rashes on neck and hands and bowel movement issues. TSH - 4.58, total T4 - 7.50 and total T3 - 0.91. This is my recent thyroid result. Apart from these all the blood and scan reports are normal. I have left side back pain also. But, still the doctor says that the thyroid results are normal. Please help me.
Welcome to icliniq.com.
Your symptoms fit into thyroid disease but your thyroid report is absolutely fine. A normal thyroid report rules out thyroid disease, unless you are presently on Thyronorm. So, we need to find other cause for your symptoms.
Body pain and numbness could be due to nerve problems, vitamin B12 or D deficiency and diabetes. Your reports say that you are not having diabetes. But, I do not see any tests done for vitamin B12. So, kindly get the vitamin D tests done and revert back with report.
Hair fall could be due to hormonal imbalance or due to stress. Is there any kind of stress in your life?
I recommend you to get serum testosterone and serum DHEA (Dehydroepiandrosterone sulphate) levels tested and revert back with report. Regarding rashes kindly upload the picture so that I can give better opinion on that.
You mentioned about bowel movement issue. What exact problem you have with bowels? Constipation or loose motions? Kindly revert back with the details asked.
Thanks for your suggestion. I will get all the tests done. Meanwhile I will try to answer your queries. I have bowel movement only once in a day, in the morning. But, the consistency is not well. It is kind of loose and narrow stools. But, I do not have any loss of appetite and I always maintain right time for my meals. As I have a pain (not a killer one) in my upper left backside, I become paranoid if I have any issue in my colon or pancreas. I have attached my stool test report. Regarding stress, my father passed away two years back after a long fight with bladder malignancy. That trauma has left a permanent impression on my mind that somehow I may get the same disease somewhere else in my body. This back pain and the above mentioned symptoms have triggered the stress factor to almost slowly kill myself every day. After the traumatic incident of my father's death, within weeks I was detected with H.pylori. After getting treated successfully, I got jaundice from hepatitis A. After treating that, few months later I got herpes also. Then I started getting back pain and all other above mentioned symptoms which is quite same as a thyroid disorder. I have attached the picture of my back pain zone. Please help me.
Welcome back to icliniq.com.
Thanks for the above information.
Regarding your bowel (attachment removed to protect patient identity) I do not think there is any problem with you. It is just indigestion.
I would recommend you to eat more fruits and vegetables and reduce intake of non-vegetarian food. Stress is a major factor that can cause or contribute to hair loss. Though I would recommend you to get the tests mentioned previously, there is a possibility that just stress itself could be the only cause of your hair fall.
Try doing meditation, yoga, music or reading novels to beat the stress. If required do not hesitate to consult a psychiatrist.
Now coming to your back pain it could be due to fibromyalgia, a condition which is a complication of chronic stress or due to some disc problem. I recommend you start doing back exercises or yoga. If back pain is significant then start capsule Pregabalin for one or two months.
Query: Hi doctor, Last year, I noticed hair fall. Then, I had a surgery for appendix and post surgery my hair fall increased severely. I have checked vitamin D, B12 and ferritin levels. Everything is normal. Since, I am a vegetarian my doctor put me on some multivitamin tablets. I am also taking biotin tab... Read Full >>
Answer: Hi, Welcome to icliniq.com. You are suffering from acute telogen effluvium. Telogen effluvium is a self-limiting disorder and is very common after any surgical procedure. Keep taking the multivitamins and there is no need for Minoxidil because it is mainly for androgenic alopecia. If you applied it... Read Full
Query: Hello doctor, I have a stiffness of neck and pain which continues to the back further. This often happens when a stressful situation arises, which also raises my BP. Worries related to health and other life concerns keep bothering me. Please suggest. Read Full >>
Answer: Hello, Welcome to icliniq.com. From your symptoms, it seems like fibromyalgia with anxiety. Whenever we are anxious, our autonomic nervous system plays a role, and hence increases the blood flow to various organs by pumping more blood at higher rates, and thus heartbeats can be felt by us. Also,... Read Full
Query: Hi doctor,I have been on Rogaine for 6 years and now on Proscar for 10 days. I had used it before, but went off. I cannot tell if I am still losing hair or not. Does hair loss stop immediately once Proscar is used? Read Full >>
Answer: Hi, Welcome to icliniq.com. Both, Minoxidil and Finasteride takes time to act and in some cases it will take two to three months. Both are FDA - Food and Drug Administration approved for androgenic alopecia. You should always remember that if it is used once, then you need to take it for a lifetime... Read Full
Ask your health query to a doctor online?Ask an Endocrinologist Now